# SDR DHL98741002

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI585164
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT PAINT GROUND RETURN  BETWEEN 30 DEGREES LEFT  AND 30 DEGREES RIGHT  OF NOSE UNLESS TILT  ADJUSTED 7 DEGREES NOSE DOWN.  SOLID GROUND RETURN OUTSIDE OF 30 DEGREES LEFT AND RIGHT.  FOUND ANTENNA SUPPORT SPRINGS SHEARED AND JAMMED IN MECHANISM.  ALSO, FOUND  PITCH STAB  INOP.  REMOVED AND REPLACED   ANTENNA.  REPAIRED BROKEN WIRE AT D4375.  STAB CHECKS OK PER MM 34-17.
